# SDR BAQA094704

- Difficulty date: April 22, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N117KY
- Make and model: Bolkms BK117C1
- Aircraft serial: 7544
- Aircraft time: 811 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Worn
- Location: Pitch Link Assy
- Part time: 206 hours
- Component: Pitch Link Assy
- Component part number: 11731822
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARINGS WORN AND SLOPPY. REPLACED WITH SERVICABLE UNIT.  05/24/2004
